American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62M10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Svetlana Borovkova, Robert Burton and Herold Dehling. Limit theorems for functionals of mixing processes with applications to $U$-statistics and dimension estimation. Trans. Amer. Math. Soc. 353 (2001) 4261-4318. MR 1851171.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Ping Zhang and Paul Shaman. Assessing prediction error in autoregressive models . Trans. Amer. Math. Soc. 347 (1995) 627-637. MR 1277143.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia